# SDR IPXA2018041228495

- Difficulty date: March 20, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT WING L/E SKIN CHAFED ON EITHER SIDE OF THE NR 1 SLAT, NR 1 TRACK CUT OUT.  REPAIRED THE WING SKIN IAW SRM 57-40-02, REPAIR 5, FIGURE 201. MAJOR.
